Mucosta Nausea Side Effect Reports
The following Mucosta Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Mucosta or it might take time to develop.
|Convulsion, Liver Disorder, Depressed Level Of Consciousness, Nausea, Vomiting, Gastroenteritis, Constipation, Insomnia|
This Nausea side effect was reported by a physician from JAPAN. A female patient (weight:NA) experienced the following symptoms/conditions: gastroenteritis. The patient was prescribed Mucosta (dosage: 300 Mg, Unk), which was started on Dec 12, 2009. Concurrently used drugs:
|Cerebellar Haemorrhage, Nausea, Dehydration, Decreased Appetite|
This Nausea Mucosta side effect was reported by a physician from JAPAN on Jun 23, 2011. A male , 78 years of age, was treated with Mucosta. The patient presented the following health conditions:
|Decreased Appetite, Listless, Nausea, Depression Suicidal|
This is a Mucosta side effect report of a 73-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Mucosta (dosage:Unk, start time: May 06, 2011), combined with:
|Diarrhoea, Blood Bilirubin Increased, Nausea, Abdominal Distension, Palmar-plantar Erythrodysaesthesia Syndrome, Alopecia, Tetany, Neoplasm Malignant, Decreased Appetite|
A patient (weight: NA) from JAPAN with the following symptoms: NA started Mucosta treatment (dosage: 300 Mg (daily Dose), , Oral) on Apr 28, 2009. Soon after starting Mucosta treatment, the consumer experienced several side effects, including:
Mucosta Nausea Causes and Reviews
What are Nausea and vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes Nausea and vomiting?
Nausea and vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for Nausea and vomiting?
Treatments for Nausea and vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment Nausea and vomiting. For severe cases of vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger Nausea and vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Mucosta Nausea Reviews
|Mon, 03 May 2010|
|what is the nursing responsibilities of Mucosta?|
|Fri, 13 May 2011|
|Mucosta is the real protection for GI because its enhanced natural protection for GI, which is Mucosal GI Prostaglandin Endogen,,|
|Wed, 23 Feb 2011|
|my stomach kinda hurts|
|Fri, 08 Apr 2011|
|stomach severe pain|
|Sun, 19 Feb 2012|
|I had eperienced stomach discomfort for the past few weeks and had rashes in tounge also. My doctor prescribed me with Rabegen.On consuming this tablet i have eperienced muscle pain and feverish. Is this a side effect? can i continue with this drug or should i stop this atonce?please help me.....Ramesh|